# SDR SWAA2022013085952

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL INNER CHORD BS 301 AND 326 RBL55 WL208 / REMOVED CORROSION ON FSD MOPSILL AT BS 326 RBL 55 WL 208 IN AN ORDER OF 6' X 2' X .015' MAX MATERIAL LOSS ALLOWED IS .008' IAW SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2 PARA 4.E. (2) FIG 103 CIRCLE NOTE D. REMOVED AND REPLACE FSD MOP SILL INNER CHORD IAW SRM 51-40-02-0G-0 AND DWG 141A8310 AND DWG 143A5900. 55860C 25AUG17
